# SDR UIEA200900023

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 44,702 hours, 6,918 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION:  AFTER TAKEOFF EICAS MESSAGE "START CUTOUT 3" DISPLAYED AT APPROX 11,000 FEET, ALSO STATUS MESSAGE "ENG-3 START VALVE".  TRANSFERRED TO DMI M09-016 PER MEL 80-11-1.  START VALVE TO BE OPERATED MANUALLY UNTIL FINAL REPAIR IS PERFORMED.
